MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 PPS LTD ACET SHELL 54F; PROTHESIS, HIP

ZIMMER BIOMET, INC. G7 PPS LTD ACET SHELL 54F; PROTHESIS, HIP
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Inflammation (1932); Muscle Weakness/Atrophy (1967); Pain (1994); Loss of Range of Motion (2032); Hot Flashes/Flushes (2153); Ambulation or Postural Difficulties (2544); Cognitive Changes (2551); Syncope/Fainting (4411); Swelling/ Edema (4577)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient had a left total hip arthroplasty approximately 1.5 years ago.Right after surgery, the patient reportedly experienced cognitive decline and constant syncope with the feeling that something felt off and weird.Since surgery, the patient is having a constant burning pain, warmth to thigh, and a hot spot to bursa area.Additionally, the patient is experiencing difficulty with ambulation, and went from a cane to a walker, and now a wheelchair.The patient also reported inflammation in the body and the development of degenerative disc disease since surgery.The patient has been treated with pain medication and nerve ablation.It was reported that the patient will have metal allergy testing completed in the near future.No additional information available.
 
Additional Manufacturer Narrative
(b)(4).D10: cat# 650-0662, delta ceramic fem hd 36/+3mm.Cat# 51-104110, tprlc 133 t1 pps ho 11x142mm.Cat# 30103606, 36mm i.D.Size f neutral liner.Product remains implanted and will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated report: 0001825034-2024-00408.
 
Event or Problem Description
Additional information received.It was reported that the patient also experienced muscle atrophy, effusion, stiffness, abnormal gait, decreased rom with severe femoral internal rotation, popping sensation with grinding, and decreased stability that required extra physical therapy.No additional information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.The reported products were reviewed for compatibility with no issues noted.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: an initial left total hip arthroscopy was performed with no complications noted.Approximately four years later, the patient began reporting instability, difficulty ambulating, stiffness, and pain.The patient started physical therapy and noted some improvements; however, still has pain and additional symptoms.The lab test for titanium came back negative.A revision has not yet occurred.A definitive root cause cannot be determined.The reported complaint was confirmed based on the provided medical records.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
G7 PPS LTD ACET SHELL 54F
Common Device Name
PROTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18721073
Report Number0001825034-2024-00407
Device Sequence Number20268927
Product Code PBI
UDI-Device Identifier00880304524231
UDI-Public(01)00880304524231(17)310617(10)7045233
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K121874
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number010000664
Device Lot Number7045233
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2024
Supplement Date Received by Manufacturer02/26/2024
07/12/2024
Initial Report FDA Received Date02/16/2024
Supplement Report FDA Received Date03/04/2024
07/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/17/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight79 KG
Patient RaceWhite